논문KCI 등재
On stability of nonlinear integro-differential systems with impulsive effect
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper we study the stability properties of solutions of nonlinear impulsive integro-differential systems by using an integral inequality under the stability of the corresponding variational impulsive integro-differential systems. Also, we give examples to illustrate our results.
Abstract
In this paper we study the stability properties of solutions of nonlinear impulsive integro-differential systems by using an integral inequality under the stability of the corresponding variational impulsive integro-differential systems. Also, we give examples to illustrate our results.
참고문헌 (24)
- D. D. Ba˘ınov, "Systems with Impulse Effect, Ellis Horwood Series:Mathematics and its Applications" (1989), Ellis Horwood Ltd.
- S. K. Choi, "Variationally stable impulsive differential systems", Dyn. Syst, 30(4), pp.435~449 (2015)[DOI]
- Sung Kyu Choi, "A converse theorem on $h$-stability via impulsive variational systems", 대한수학회지, 53(5), pp.1115~1131 (2016), 대한수학회
- F. M. Dannan, "Lipschitz stability of nonlinear systems of differential equations", J. Math. Anal. Appl, 113(2), pp.562~577 (1986)[DOI]
- B. Ghanmi, "On the practical h-stability of nonlinear systems of differential equations", J. Dyn. Control Syst, 25(4), pp.691~713 (2019)[DOI]
- B. Ghanmi, "Partial stability analysis of nonlinear time-varying impulsive systems", Int. J. Biomath, 12(6), pp.1950066~1950091 (2019)[DOI]
- B. Ghanmi, "Converse theorem for practical stability of nonlinear impulsive systems and applications", Kybernetika(Prague), 54(3), pp.496~521 (2018)[DOI]
- X. Hao, "Mild solution of second-order impulsive integro-differential evolution equations of Volterra type in Banach spaces", Qual. Theory Dyn. Syst, 19(1), pp.5~22 (2020)[DOI]
- N. Koo, "Variationally stable implusive integro-differential systems", Dynam. Systems Appl
- G. K. Kulev, "Stability of the solutions of impulsive integro-differential equations in terms of two measures", RAIRO Mod´el. Math. Anal. Num´er, 25(1), pp.93~110 (1991)[DOI]
- V. Lakshmikantham, "Theory of impulsive differential equations" (1989), World Scientific Publishing Co., Inc.
- V. Lakshmikantham, "Differential and Integral Inequalities: Theory and applications. Vol. I" (1969), Academic Press
- V. Lakshmikantham, "Impulsive integro-differential equations and extension of Lyapunov’s method", Appl. Anal, 32(3-4), pp.203~214 (1989)[DOI]
- V. Lakshmikantham, "Theory of Integro-Differential Equations" (1995), Gordon and Breach Science Publishers
- X. Liu, "Impulsive systems on hybrid time domains" (2019), Springer
- M. Pinto, "Perturbations of asymptotically stable differential systems", Analysis, 4(1-2), pp.161~175 (1984)[DOI]
- M. Pinto, "Stability of nonlinear differential systems", Appl. Anal, 43(1-2), pp.1~20 (1992)[DOI]
- M. Rama Mohana Rao, "Asymptotic behavior of solutions of impulsive integrodifferential systems", Appl. Math. Comput, 34(3), pp.195~211 (1989)[DOI]
- M. Rama Mohana Rao, "Stability of Volterra integro-differential equations with impulsive effect", J. Math. Anal. Appl, 163(1), pp.47~59 (1992)[DOI]
- A. M. Samo˘ılenko, "Impulsive differential equations" (1995), World Scientific Publishing Co., Inc.
- P. S. Simeonov, "Stability of the solutions of a system of integrodifferential equations with impulse effect", Math. Rep. Toyama Univ, 9, pp.1~24 (1986)
- G. Tr. Stamov, "Impulsive integro-differential equations and stability of moving invariant manifolds", Methods Appl. Anal, 14(1), pp.69~76 (2007)[DOI]
- V. E. Tarasov, "Fractional dynamics of relativistic particle", Internat. J. Theoret. Phys, 49(2), pp.293~303 (2010)[DOI]
- D. Xu, "Global exponential stability of impulsive integro-differential equation", Nonlinear Anal, 64(12), pp.2805~2816 (2006)[DOI]
관련 논문AI추천
BOUNDS OF SOLUTIONS OF AN INTEGRO-DIFFERENTIAL EQUATION INVOLVING IMPULSES김영진한국수학교육학회 · 이론수학과 교직수학2017 · 제24권 제3호STIELTJES DERIVATIVE METHOD FOR INTEGRAL INEQUALITIES WITH IMPULSES김영진한국수학교육학회 · 이론수학과 교직수학2014 · 제21권 제1호ON STABILITY OF LINEAR IMPULSIVE SYSTEMS강보원, 구남집, 최성규장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2016 · 제19권 제4호Stability properties in impulsive differential systems of non-integer order강보원, 구남집대한수학회 · 대한수학회지2019 · 제56권 제1호Existence and Stability Results on Nonlinear Delay Integro-Differential Equations with Random ImpulsesArumugam Vinodkumar, Muthusamy Gowrisankar, Prathiban Mohankumar경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2016 · 제56권 제2호Boundedness in the nonlinear functional differential systems구윤회, 최상일대한수학회 · 대한수학회논문집2015 · 제30권 제4호
이 간행물의 다른 논문 (25건)
Classifying monoids by quasi-annihilator (homo)flatness of their right Rees factorsAbolfazl Tehranian, Hamid Rasouli, Reza Aminizadehpp. 697-709Variants of Wilson's functional equation on semigroupsElhoucien Elqorachi, Omar Ajebbarpp. 711-722Commutativity with algebraic identities involving prime idealsLahcen Oukhtite, Abdellah Mamouni, Hajar El Mirpp. 723-731On generalized Jordan derivations of generalized matrix algebrasMohammad Ashraf, Aisha Jabeenpp. 733-744Integer points on the elliptic curves induced by Diophantine triples박진서pp. 745-757
